# SDR USAAD98154

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 692233B
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHL-TPA - FLT 433 - EN ROUTE THE RIGHT ENGINE DRIVEN GENERATOR BECAME INOPERATIVE.  THE FLIGHT CREW STARTED THE APU TO USE THE APU GENERATOR.  ABOUT 20 MINUTES LATER THE APU HIGH OIL TEMP LIGHT ILLUMINATED.  THE APU WAS SHUTDOWN AND THE FLIGHT DIVERTED TO ORF.  MAINTENANCE REPLACED THE RIGHT ENGINE CSD AND GENERATOR.  THE APU WAS RUN FOR AN EXTENDED TIME BUT THEY WERE UNABLE TO DUPLICATE THE HIGH OIL TEMP LIGHT.  (M)
